Discussions By Condition: Muscle conditions

weakness and numbness

Posted In: Muscle conditions 0 Replies
  • Posted By: Anonymous
  • November 24, 2010
  • 00:50 PM


I'm a tuberculosis patient and now into my 8th month of anti-TB course.

Initially I made a good recovery, but since a month ago, I've started feeling numbness in my hands (particularly fingers) and overall unusual weakness in my body. Ther numbness and weakness increases after I take the meds, however gets very less around night. But the weakness is worsening every day.

I believe its a side effect of refampin. And I cant really take the weakness anymore since I'm already too weak, and if I let things continue i'll be unable to move by the time I finish my course.

I'm really inclined to stop taking anti-TB meds. Is there any other way I can treat my TB?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?